# SDR USAASB07011

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1197
- Condition: Faulty
- Location: Te Flaps
- Part time: 45,020 hours, 31,362 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BDL FLT 1067 - AFTER TAKEOFF AND FLAP SELECTION TO 1, CREW REPORTED A FLAP ASYMMETRY LOCKOUT.  POINTERS ON FLAP POSITION INDICATOR WERE LEFT AT 2 AND RIGHT AT 5.  AIRCRAFT CIRCLED BDL TO BURN OFF FUEL TO AVOID AN OVERWEIGHT LANDING.  FLIGHT RETURNED TO FIELD AT BDL AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  ON ARRIVAL, MAINTENANCE VISUALLY CHECKED FLAPS AND FOUND FLAPS SYMMETRICALLY DEPLOYED.  NOTED TRAILING EDGE FLAP INDICATION CIRCUIT BREAKER IN OPEN POSITION AND INDICATIONS FROM POINTERS AS REPORTED BY FLIGHT CREW.  RESET CIRCUIT BREAKER AND INDICATIONS RETURNED TO NORMAL.  OPS CHECK OF FLAPS AND INDICATION NORMAL.  NO DEFECTS NOTED.  TESTED FLAP ASYMMETRY PROTECTION PER MM 27-51-00-71
